# SDR DHL2002802011

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Nr 5
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 5 MAIN CABIN SMOKE DETECTOR FAILED TO TEST.    RELAMPED NR 5 MAIN CABIN SMOKE DETECTOR OPS CHECKED OK IAW M/M 26-10-0.
